MAUDE Adverse Event Report: SPINEART USA INC JULIET INSTRUMENTATION; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

SPINEART USA INC JULIET INSTRUMENTATION; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number JUL-IO 00 01-N
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
Implant holder micro broke while md inserted and tried to place interbody device.

Brand Name
JULIET INSTRUMENTATION
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
SPINEART USA INC
23332 mill creek dr. suite 150
laguna hills CA 92653
MDR Report Key9847806
Report Number9847806
Device Sequence Number19426427
Product Code MAX
UDI-Device Identifier07640139349972
UDI-Public(01)07640139349972
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/13/2020
Report Date (Section F) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJUL-IO 00 01-N
Device Catalogue NumberJUL-IO 00 01-N
Device Lot Number3-4939
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight64
Date Report Sent to FDA02/18/2020